# SDR 96FDEA00813

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0704, FRAME CORRODED AT STA 227.8 BELOW F/O'S SLIDING WINDOW NEAR FLOOR.  *S/D* REMOVED AND REPLACED STA 227.8 RT FRAME WEB SRM 51-10-1.
